中国科学院沈阳自动化研究所机构知识库
Advanced  
SIA OpenIR  > 机器人学研究室  > 期刊论文
题名: H-2 Control for the Continuous-Time Markovian Jump Linear Uncertain Systems with Partly Known Transition Rates and Input Quantization
作者: Zhao XG(赵新刚) ; Ye D(叶丹) ; Han JD(韩建达)
作者部门: 机器人学研究室
关键词: SLIDING-MODE CONTROL ; H-INFINITY CONTROL ; FEEDBACK STABILIZATION ; DESIGN
刊名: MATHEMATICAL PROBLEMS IN ENGINEERING
ISSN号: 1024-123X
出版日期: 2013
卷号: 2013, 页码:9 pp.
收录类别: SCI ; EI
产权排序: 1
摘要: For a class of continuous-time Markovian jump linear uncertain systems with partly known transition rates and input quantization, the H-2 state-feedback control design is considered. The elements in the transition rates matrix include completely known, boundary known, and completely unknown ones. First, an H-2 cost index for Markovian jump linear uncertain systems is introduced; then by introducing a new matrix inequality condition, sufficient conditions are formulated in terms of linear matrix inequalities (LMIs) for the H-2 control of the Markovian jump linear uncertain systems. Less conservativeness is achieved than the result obtained with the existing technique. Finally, a numerical example is given to verify the validity of the theoretical results.
语种: 英语
WOS记录号: WOS:000324415700001
WOS标题词: Science & Technology ; Technology ; Physical Sciences
类目[WOS]: Engineering, Multidisciplinary ; Mathematics, Interdisciplinary Applications
关键词[WOS]: SLIDING-MODE CONTROL ; H-INFINITY CONTROL ; FEEDBACK STABILIZATION ; DESIGN
研究领域[WOS]: Engineering ; Mathematics
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.sia.cn/handle/173321/14066
Appears in Collections:机器人学研究室_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
H-2 Control for the Continuous-Time Markovian Jump Linear Uncertain Systems with Partly Known Transition Rates and Input Quantization.pdf(1084KB)----开放获取View 联系获取全文

Recommended Citation:
赵新刚;叶丹;韩建达.H-2 Control for the Continuous-Time Markovian Jump Linear Uncertain Systems with Partly Known Transition Rates and Input Quantization,MATHEMATICAL PROBLEMS IN ENGINEERING,2013,2013():9 pp.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[赵新刚]'s Articles
[叶丹]'s Articles
[韩建达]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[赵新刚]‘s Articles
[叶丹]‘s Articles
[韩建达]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
文件名: H-2 Control for the Continuous-Time Markovian Jump Linear Uncertain Systems with Partly Known Transition Rates and Input Quantization.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2016  中国科学院沈阳自动化研究所 - Feedback
Powered by CSpace